Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Neurontin, Depakote, Topamax

Posted by Debbie on August 7, 1999, at 19:27:04

I thought I had gained all the weight I possibly could gain when my doctor put me on Neurontin and I gained even more. My doctor had assured me this med should not cause a weight gain, so I wonder if anyone else out there is having a problem with this med. Also, how bad does the hair loss get with Depakote? Everything I have read on this med mentions hair loss as a side effect and my doctor has me on herbs and vitamins and so far so good, but I just don't want to wake up some morning and find myself bald. I have been on Depakote now 2 1/2 years and am more than 50 lbs heavier than I used to be. My meds costs $2,000 every three months. What a price some pay for normal. DD




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie thread:9746